# SDR CALA2013100991891

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 67,736 hours, 24,978 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FLOOR SOFT AT ROW  4.  MUSHY FLOOR PANEL FWD CABIN FLOOR. BEGAN REMOVAL OF FLOOR PANEL IN FWD CABIN, ALL SCREWS REMOVED.  PANEL LEFT IN PLACE FOR SAFETY.  NEW PANEL ON AOG.
